Alert archive / North Dakota / Wind Advisories in 2014
Wind Advisory 34, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Nov 25, 2014, 2:34 PM MST for 9 counties in North Dakota. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2014, 2:34 PM MST (21:34 UTC)
- Expired
- Nov 25, 2014, 7:01 PM MST
- In force
- 4 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Dunn County, ND, Golden Valley County, ND, Hettinger County, ND, McKenzie County, ND, Slope County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 178 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
958 WWUS73 KBIS 252134 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 334 PM CST TUE NOV 25 2014 ...WINDY THROUGH EARLY EVENING WEST CENTRAL AND SOUTHWEST... .GUSTY NORTHWEST WINDS OF 25 TO 45 MPH WILL MAKE TRAVEL HAZARDOUS ACROSS WEST CENTRAL AND SOUTHWEST NORTH DAKOTA THIS AFTERNOON AND EARLY EVENING. ROAD CONDITIONS WILL LIKELY BECOME SLIPPERY AS TEMPERATURES FALL THIS EVENING AND ICE FORMS ON ROADS. THE WINDS AND SLIPPERY ROADS WILL MAKE FOR HAZARDOUS TRAVEL. NDZ017-018-031>033-040-041-043-044-260300- /O.NEW.KBIS.WI.Y.0034.141125T2134Z-141126T0300Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN- ADAMS- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH... MEDORA...DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER 334 PM CST TUE NOV 25 2014 /234 PM MST TUE NOV 25 2014/ ...WIND ADVISORY IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING. * TIMING...THROUGH TUESDAY EVENING. * WINDS...NORTHWEST 25 TO 45 MPH. * IMPACTS...WINDS AND SLIPPERY ROADS WILL CAUSE HAZARDOUS TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAA
2 follow-up statements
285 WWUS73 KBIS 252355 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 555 PM CST TUE NOV 25 2014 ...WINDY THROUGH EARLY EVENING WEST CENTRAL AND SOUTHWEST... .STRONG NORTHWEST WINDS WITH GUSTS TO 45 MPH WILL MAKE TRAVEL HAZARDOUS ACROSS SOUTHWEST NORTH DAKOTA EARLY THIS EVENING. ROAD CONDITIONS WILL LIKELY BECOME SLIPPERY AS TEMPERATURES FALL BELOW FREEZING THIS EVENING. THE WINDS AND SLIPPERY ROADS WILL MAKE FOR HAZARDOUS TRAVEL. NDZ017-018-260100- /O.CAN.KBIS.WI.Y.0034.000000T0000Z-141126T0300Z/ MCKENZIE-DUNN- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER 555 PM CST TUE NOV 25 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. WINDS ARE NOW EXPECTED TO ONLY GUST TO 30 MPH...AND THE WIND ADVISORY IS CANCELLED. $$ NDZ031>033-040-041-043-044-260300- /O.CON.KBIS.WI.Y.0034.000000T0000Z-141126T0300Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 455 PM MST TUE NOV 25 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * TIMING...THROUGH TUESDAY EVENING. * WINDS...NORTHWEST GUSTS TO 45 MPH. * IMPACTS...WINDS AND SLIPPERY ROADS WILL CAUSE HAZARDOUS TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AYD
853 WWUS73 KBIS 260201 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 801 PM CST TUE NOV 25 2014 ...WIND ADVISORY FOR SOUTHWEST NORTH DAKOTA CANCELLED... .WINDS ACROSS SOUTHWEST NORTH DAKOTA ARE NOW ONLY EXPECTED TO GUST TO 35 MPH THIS EVENING. AS A RESULT...THE WIND ADVISORY HAS BEEN CANCELLED. ICY ROADS ARE STILL POSSIBLE TONIGHT AS TEMPERATURES FALL BELOW FREEZING. NDZ031>033-040-041-043-044-260315- /O.CAN.KBIS.WI.Y.0034.000000T0000Z-141126T0300Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 701 PM MST TUE NOV 25 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. WINDS ACROSS SOUTHWEST NORTH DAKOTA ARE NOW ONLY EXPECTED TO GUST TO 35 MPH THIS EVENING. AS A RESULT...THE WIND ADVISORY HAS BEEN CANCELLED. ICY ROADS ARE STILL POSSIBLE TONIGHT AS TEMPERATURES FALL BELOW FREEZING. $$ AYD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Nov 25, 2:33 PM MST, 1 minute earlier.
Area forecast discussion, Nov 25, 2:33 PM MST, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 333 PM CST TUE NOV 25 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 333 PM CST TUE NOV 25 2014 MADE SOME ADJUSTMENTS TO THE HEADLINES AS THE SNOW HAS NEARLY ENDED WEST. WITH TEMPERATURES TODAY IN THE MID TO UPPER 30S WEST CENTRAL AND SOUTHWEST...DO NOT ANTICIPATE BLOWING SNOW WITH WINDS TONIGHT. SO REPLACED THE WINTER WEATHER ADVISORY WITH A WIND ADVISORY THERE UNTIL 9 PM THIS EVENING. ALSO SHORTENED THE WINTER WEATHER ADVISORY CENTRAL WHICH IS NOW IN EFFECT UNTIL 9 PM. THE REST OF THE ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT NORTHEAST AND 6 AM CST JAMES RIVER VALLEY. SNOW SPREADING EAST AND ENDING OVERNIGHT. STILL EXPECT 3 TO 4 INCHES NORTH CENTRAL TO THE JAMES RIVER VALLEY WITH 2 INCHES TOTAL SOUTH CENTRAL. CHANCE OF SNOW WEDNESDAY SOUTHWEST WITH THE NEXT SYSTEM THAT WILL BRUSH THE REGION WEDNESDAY. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 333 PM CST TUE NOV 25 2014 THE MAIN CHALLENGE FOR THE EXTENDED WILL BE THE WINTER WEATHER POTENTIAL FOR THANKSGIVING DAY. A WARM FRONT WILL BE LIFTING NORTH ACROSS SOUTHWESTERN INTO CENTRAL NORTH DAKOTA THURSDAY AFTERNOON/EVENING. MID-LEVEL FRONTOGENSIS AHEAD OF THE WARM FRONT WILL LEAD TO SNOW DEVELOPMENT...MAINLY OVER NORTHERN AND CENTRAL NORTH DAKOTA. HOWEVER...LINGERING MOISTURE ON THE WARM SECTOR OF THE FRONT COULD PRODUCE A WINTRY MIX OF SNOW...SLEET...AND FREEZING RAIN MAINLY SOUTHWEST OF THE MISSOURI RIVER THURSDAY AFTERNOON. THE LATEST MODELS HAVE LOWERED THE EXPECTED PRECIPITATION AMOUNTS. ADJUSTED THE SNOW TOTALS DOWN BY AN INCH OR TWO IN SPOTS AS A RESULT. GIVEN THE WAFFLING MODEL TO MODEL AND RUN TO RUN SNOW AMOUNTS...WILL CONTINUE TO HIGHLIGHT THIS THREAT IN THE HWO FOR NOW. WARM AND DRY AIR WILL THEN ADVECT INTO THE REGION FRIDAY AHEAD OF A SURFACE CYCLONE WITH MAINLY DRY CONDITIONS EXPECTED. THE SURFACE LOW IS THEN PROGGED TO DIVE SOUTH ACROSS NORTH DAKOTA FRIDAY NIGHT...WITH SNOW CHANCES INCREASING FROM NORTH TO SOUTH SATURDAY. HIGH PRESSURE...DRY CONDITIONS...AND MUCH COLDER AIR IS THEN PROGGED TO FILTER INTO THE REGION SATURDAY NIGHT INTO SUNDAY. WIND CHILLS ARE FORECAST TO APPROACH ADVISORY CRITERIA BOTH SUNDAY AND MONDAY MORNINGS. THE COLD CONDITIONS APPEAR TO BE SHORT LIVED AS A WARM FRONT IS FORECAST TO LIFT ACROSS THE REGION TUESDAY IN RESPONSE TO BROAD TROUGHING OVER THE WESTERN CONUS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 333 PM CST TUE NOV 25 2014 SURFACE LOW PRESSURE WILL TRACK FROM NORTHEAST MONTANA THROUGH WESTERN NORTH DAKOTA TODAY. THE LOW WILL BE THE FOCUS FOR SNOW AND IFR CONDITIONS CENTRAL NORTH DAKOTA. CONDITIONS MVFR TO LOW VFR WEST. && .BIS WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 9 PM CST /8 PM MST/ THIS EVENING FOR NDZ002-003-010-011-019>021-034-035-042-045-046. WIND ADVISORY UNTIL 9 PM CST /8 PM MST/ THIS EVENING FOR NDZ017- 018-031>033-040-041-043-044. WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR NDZ004- 005-012-013-022. WINTER WEATHER ADVISORY UNTIL 6 AM CST WEDNESDAY FOR NDZ023-025- 036-037-047-048-050-051. && SHORT TERM...WAA LONG TERM...TM AVIATION...WAA
Hazardous weather outlook, Nov 25, 9:22 AM MST, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1022 AM CST TUE NOV 25 2014 NDZ017>020-034-035-042-045-046-261630- MCKENZIE-DUNN-MERCER-OLIVER-MORTON-BURLEIGH-GRANT-SIOUX-EMMONS- 1022 AM CST TUE NOV 25 2014 /922 AM MST TUE NOV 25 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. SNOW TODAY WILL TAPER OFF TO FLURRIES THIS EVENING. TWO TO 4 INCHES OF SNOWFALL IS EXPECTED. NORTHWEST WINDS UP TO 40 MPH WILL DEVELOP LATE THIS AFTERNOON AND CONTINUE THIS EVENING...CREATING DRIFTING AND BLOWING SNOW ON ICY ROADS. A WINTER WEATHER ADVISORY HAS BEEN ISSUED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE POTENTIAL FOR LIGHT ACCUMULATING SNOW EXISTS WEDNESDAY AND WEDNESDAY NIGHT ACROSS SOUTHWEST NORTH DAKOTA. ON THANKSGIVING DAY...MORE LIGHT SNOW COULD BRING ACCUMULATIONS OF 2 TO 4 INCHES ACROSS NORTHERN NORTH DAKOTA WITH AMOUNTS LESS THAN AN INCH ACROSS THE SOUTHWEST. MORE LIGHT SNOW IS POSSIBLE FRIDAY WITH MUCH COLDER AIR MOVING ACROSS THE STATE. WIND CHILLS TO 30 BELOW ARE POSSIBLE ACROSS THE NORTH SATURDAY NIGHT AND SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582 OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ001>005-009>013-021>023-025-036-037-047-048-050-051-261630- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN- LA MOURE-MCINTOSH-DICKEY- 1022 AM CST TUE NOV 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. SNOW WILL CONTINUE THIS AFTERNOON BEFORE TAPERING OFF TO FLURRIES LATER THIS EVENING. 3 TO 4 INCHES OF SNOWFALL IS EXPECTED. NORTHWEST WINDS UP TO 30 MPH WILL DEVELOP THIS AFTERNOON AND CONTINUE THIS EVENING...CREATING DRIFTING SNOW ON ICY ROADS. A WINTER WEATHER ADVISORY HAS BEEN ISSUED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE POTENTIAL FOR LIGHT ACCUMULATING SNOW EXISTS WEDNESDAY AND WEDNESDAY NIGHT ACROSS SOUTHWEST NORTH DAKOTA. ON THANKSGIVING DAY...MORE LIGHT SNOW COULD BRING ACCUMULATIONS OF 2 TO 4 INCHES ACROSS NORTHERN NORTH DAKOTA WITH AMOUNTS LESS THAN AN INCH ACROSS THE SOUTHWEST. MORE LIGHT SNOW IS POSSIBLE FRIDAY WITH MUCH COLDER AIR MOVING ACROSS THE STATE. WIND CHILLS TO 30 BELOW ARE POSSIBLE ACROSS THE NORTH SATURDAY NIGHT AND SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582 OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ031>033-040-041-043-044-261630- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 922 AM MST TUE NOV 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. SNOW WILL MIX WITH RAIN TODAY BEFORE ENDING THIS EVENING. 1 TO 2 INCHES OF SNOWFALL IS EXPECTED. NORTHWEST WINDS UP TO 45 MPH WILL DEVELOP THIS AFTERNOON AND CONTINUE THIS EVENING...CREATING DRIFTING SNOW ON ICY ROADS. A WINTER WEATHER ADVISORY HAS BEEN ISSUED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE POTENTIAL FOR LIGHT ACCUMULATING SNOW EXISTS WEDNESDAY AND WEDNESDAY NIGHT ACROSS SOUTHWEST NORTH DAKOTA. ON THANKSGIVING DAY...MORE LIGHT SNOW COULD BRING ACCUMULATIONS OF 2 TO 4 INCHES ACROSS NORTHERN NORTH DAKOTA WITH AMOUNTS LESS THAN AN INCH ACROSS THE SOUTHWEST. MORE LIGHT SNOW IS POSSIBLE FRIDAY WITH MUCH COLDER AIR MOVING ACROSS THE STATE. WIND CHILLS TO 30 BELOW ARE POSSIBLE ACROSS THE NORTH SATURDAY NIGHT AND SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582 OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS WA
In the hours before
Local storm report, Nov 25, 12:16 PM MST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
116 PM CST TUE NOV 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM SNOW BISMARCK 46.81N 100.78W
11/25/2014 M1.0 INCH BURLEIGH ND NWS OFFICE
MEASURED AT NWS BISMARCK
&&
TMLocal storm report, Nov 25, 1:49 PM MST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
249 PM CST TUE NOV 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM SNOW SW MINOT 48.23N 101.30W
11/25/2014 M2.0 INCH WARD ND PUBLIC
SNOWFALL TOTAL SO FAR...STILL SNOWING
&&
ACLocal storm report, Nov 25, 1:52 PM MST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
252 PM CST TUE NOV 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM SNOW SHERWOOD 48.96N 101.63W
11/25/2014 M3.0 INCH RENVILLE ND PUBLIC
SNOWFALL TOTAL SO FAR....STILL SNOWING
&&
ACLocal storm report, Nov 25, 1:58 PM MST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
258 PM CST TUE NOV 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM SNOW SCRANTON 46.15N 103.14W
11/25/2014 E2.0 INCH BOWMAN ND PUBLIC
SNOWFALL TOTAL SO FAR....STILL SNOWING
&&
ACLocal storm report, Nov 25, 2:01 PM MST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
301 PM CST TUE NOV 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM SNOW 3 NNW STANLEY 48.36N 102.42W
11/25/2014 M2.5 INCH MOUNTRAIL ND PUBLIC
SNOWFALL TOTAL SO FAR....STILL SNOWING
&&
ACLocal storm report, Nov 25, 2:12 PM MST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
312 PM CST TUE NOV 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM SNOW KENMARE 48.67N 102.08W
11/25/2014 M3.0 INCH WARD ND PUBLIC
SNOWFALL TOTAL SO FAR...STILL SNOWING
&&
ACThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 3:03 AM MST | Winter Weather Advisory | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 26 more | 24 hr |
Nearby
Wind Advisories in North Dakota, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.